Options
Queueing model MAP|PH|1|N with feedback operating in the Markovian random environment
Klimenok, V. I.; Kazimirsky, A. V.; Dudin, A. N.; u. a. (2005): Queueing model MAP|PH|1|N with feedback operating in the Markovian random environment, in: Herwig Friedl, Herwig Friedl, und Herwig Friedl (Hrsg.), Austrian journal of statistics, S. 101–110.
Faculty/Chair:
Author:
Title of the Journal:
Austrian journal of statistics
Editors:
Friedl, Herwig
ISSN:
1026-597X
Corporate Body:
Austrian Statistical Society
Conference:
7. International Conference on Computer Data Analysis and Modeling : CDAM'2004, September 6 - 10, 2004 ; Minsk, Belarus
Year of publication:
2005
Volume:
34
Issue:
2 = Special issue of the 7. International Conference on Computer Data Analysis and Modeling : Proceedings of CDAM'2004 in Minsk, Belarus, September 6 - 10, 2004
Pages:
Language:
German
Type:
Conferenceobject
Activation date:
September 24, 2014
Permalink
https://fis.uni-bamberg.de/handle/uniba/12515